# SDR REXA2019042800695

- Difficulty date: April 28, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STRIP UNDER THE RT FLOOR SILL HAS CORROSION SPOTS AROUND NUTPLATES, BETWEEN FS 589 THRU FS 605, IN THE CARGO BAY. 
REMOVED AND REPLACED RT FLOORSILL 559+15-621 IAW SRM AND EA CRJ-253-08678. OPS CHECK GOOD IAW AMM 38-21-23 AMM 38-21-24 AND AMM 38-21-29.
